# SDR 96ZZZX4036

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34TB
- Make and model: Lear 35A
- Aircraft serial: 285
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunction
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESTINATION FROM BIRMINGHAM (BHM TO TRI-CITIES (TRI).  ON ROTATION OUT OF BIRMINGHAM, BLEED AIR VALVES WENT INTO EMERGENCY PRESSURIZATION MODE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BIRMINGHAM AND LANDED WITHOUT INCIDENT.  PILOT, THEREFORE, NOTIFIED THE DIRECTOR OF OPS AND THE DIRECTOR OF MAINTENANCE OF THE PROBLEM.  DOM RESEARCHED THE PROBLEM AND NOTIFIED THE PIC TO RE-CYCLE THE BLEED AIR SWITCHES.  CHECKS WERE THEN ACCOMPLISHED BY THE PIC AND THE SYSTEM OPERATED NORMALLY.  THE AIRCRAFT WAS THEN RETURNED TO MEMPHIS AND LANDED WITHOUT INCIDENT.  CHECKS THEN WERE MADE BY THE DOM AND COULD NOT DUPLICATE THE PROBEM.
